product description
Adult strength cold and flu relief
Dimetapp Daytime/Nightime Cough, Cold and Flu Liquid Capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime Cough, Cold and Flu Liquid Capsules are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.
Dimetapp Daytime/Nightime Cough, Cold and Flu Liquid Capsules is decongestant free, which means it may be suitable for people with high blood pressure.
The day capsules provide non-drowsy, effective relief from:
- headaches and fever
- body aches and pains
- sore throat
- dry irritating cough
The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:
- itchy, watery eyes
- runny nose and sneezing
- therefore allows a good nights rest.
What else should I know?
Classification
Pharmacist Only Medicine
Active Ingredients
Each Day liquid capsule contains:
- Paracetamol 300mg
- Dextromethorphan Hydrobromide 10mg
Each Night liquid capsule contains:
- Paracetamol 300mg
- Dextromethorphan Hydrobromide 10mg
- Doxylamine Succinate 6.25mg
Dosage
Adults and children over 12 years:
Take 2 orange capsules morning, midday and afternoon every 4 to 6 hours, and 2 blu capsules at night.
Take for a maximum of 3 days for adults or 2 days for children.
Warnings
Check with your doctor if you are on anti-depressant medication.
Do not take extra paracetamol or other cold products containing paracetamol.
Not recommended during pregnancy or lactation.
reviews
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others. | |
|
Customers who purchased this also purchased...
-
Betadine Sore Throat Gargle NZ $14.81
-
Buccaline Tablets 7 NZ $16.74
-
Dimetapp Cold & Allergy Eli NZ $11.74